Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Erokhovets Nikolai Yur'evich
(recent publications)
| by years | scientific publications | by types |



   2021
1. N. Yu. Erokhovets, “Theory of families of polytopes: fullerenes and polytopes of A.V. Pogorelov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2021, no. 2, 61–72  mathnet

   2019
2. N. Yu. Erokhovets, “Three-Dimensional Right-Angled Polytopes of Finite Volume in the Lobachevsky Space: Combinatorics and Constructions”, Proc. Steklov Inst. Math., 305 (2019), 78–134  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)

   2018
3. Nikolai Erokhovets, “Construction of Fullerenes and Pogorelov Polytopes with 5-, 6-and one 7-Gonal Face”, Symmetry, 10:3 (2018), 67 , 28 pp.  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4)
4. I. A. Baburin, M. Bouniaev, N. Dolbilin, N. Yu. Erokhovets, A. Garber, S. V. Krivovichev, E. Schulte, “On the origin of crystallinity: on a lower bound for the regularity radius of Delone sets”, Acta Crystallogr. Sect. A, 74:6 (2018), 616–629  mathnet  crossref  mathscinet  isi (cited: 8)  scopus (cited: 9)

   2017
5. V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 16)  elib  elib  scopus (cited: 13)
6. Victor M. Buchstaber, Nikolay Yu. Erokhovets, “Finite sets of operations sufficient to construct any fullerene from $C_{20}$”, Structural Chemistry, 28:1 (2017), 225–234  mathnet  crossref  isi (cited: 8)  scopus (cited: 9)
7. V. M. Buchstaber, N. Yu. Erokhovets, “Constructions of families of three-dimensional polytopes, characteristic patches of fullerenes, and Pogorelov polytopes”, Izv. Math., 81:5 (2017), 901–972  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 8)  elib  scopus (cited: 9)
8. V. M. Buchstaber, N. Yu. Erokhovets, “Fullerenes, Polytopes and Toric Topology”, Combinatorial and Toric Homotopy, Introductory Lectures, Lecture Notes Series, Institute for Mathematical Sciences, National University of Singapore (LNIMSNUS), 35, World Scientific, 2017, 67–-178  mathnet  crossref  mathscinet  isi (cited: 12)  scopus (cited: 5)  scopus (cited: 5)

   2015
9. N. Yu. Erokhovets, “$k$-belts and edge-cycles of three-dimensional simple polytopes with at most hexagonal facets”, Dal'nevost. Mat. Zh., 15:2 (2015), 197–213  mathnet  elib
10. V. M. Buchstaber, N. Yu. Erokhovets, “Truncations of Simple Polytopes and Applications”, Proc. Steklov Inst. Math., 289 (2015), 104–133  mathnet  crossref  crossref  isi (cited: 9)  elib  elib  scopus (cited: 11)

   2014
11. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2011
12. N. Yu. Erokhovets, “Moment-angle manifolds of simple $n$-polytopes with $n+3$ facets”, Russian Math. Surveys, 66:5 (2011), 1006–1008  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
13. V. M. Buchstaber, N. Yu. Erokhovets, “Polytopes, Fibonacci numbers, Hopf algebras, and quasi-symmetric functions”, Russian Math. Surveys, 66:2 (2011), 271–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
14. V. M. Buchstaber, N. Yu. Erokhovets, “Algebra of operators on the ring of polytopes and quasi-symmetric functions”, Russian Math. Surveys, 65:2 (2010), 381–383  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021